Avatar universal
Jack
After I have stopped taking levothyroxin, from being overdosed, how long before the side affects subside?
Cancel
6 Answers
Page 1 of 1
Avatar universal
What is your condition?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Spikes in blood pressure, rapid and irregular heart beat, nervousness, hand tremors, nausea, skin rash, blurred and double vision, dry mouth, depression, confusion, and a lot more. I stopped taking the medication on the morning of 2-8-12 after I finally found out that I was overdosed.
Thank You Very Much
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Spikes in blood pressure, rapid and irregular heart beat, nervousness, hand tremors, nausea, skin rash, blurred and double vision, dry mouth, depression, confusion, and a lot more. I stopped taking the medication on the morning of 2-8-12 after I finally found out that I was overdosed.
Thank You Very Much
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Why were you taking levo in the first place? Do you have Graves Disease? Hashimoto's? Nodules? Your symptoms sound like any number of thyroid conditions, post your levels and any other pertinent information and we may be able to help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
By the way, when my thyroid was removed, it took several weeks to get really hypo.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have a nodule, and my FT-4 was at the low end. I have moved, and have a new primary MD. She did blood wk and told me my thyroid was out of whack. She told me to cut back from 100mcg of levothyroxin to 75mcg. I did for one week, then to 50mcg, then 25mcg and as of 2-8-12 I have not taken, but still have all the side affects of overdosed. I have a appt. with a new Endo but not until 2-20-12. I even went to the ER here at the hospital with a list of my medications and side affects and at that time I did not know that I was overdosed. They told me to go to my primary DR as they did not treat high blood pressure and that rapid heart at times was nothing to worry about.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India